# SDR CALA2014062791345

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 40,497 hours, 17,453 cycles
- Engine: Iae V2527A5
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LIGHT BROKEN.  R & R BULB IAW MM 52-73-21-400-002.  OPERATIONS CHECKED GOOD IAW MM 52-73-00-710-001-A.  IDT TASK.
